A factorization theorem for the polar of a curve with two branches
Compositio Mathematica, Tome 92 (1994) no. 3, p. 327-375
@article{CM_1994__92_3_327_0,
     author = {Delgado de la Mata, F\'elix},
     title = {A factorization theorem for the polar of a curve with two branches},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {3},
     year = {1994},
     pages = {327-375},
     zbl = {0816.14012},
     mrnumber = {1286130},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_3_327_0}
}
Delgado de la Mata, Félix. A factorization theorem for the polar of a curve with two branches. Compositio Mathematica, Tome 92 (1994) no. 3, pp. 327-375. http://www.numdam.org/item/CM_1994__92_3_327_0/

[A] S.S. Abhyankar, "Expansion technics in Algebraic Geometry," Tata Institute of Fundamental Research, Bombay, 1977. | MR 542446 | Zbl 0818.14001

[An] G. Angermüller, Die wertehalbgrupp einer ebenen irreduziblen algebroiden kurve, Math. Zeitschrift 153 (1977), 267-282. | MR 447227 | Zbl 0331.14015

[Ap] R. Apery, Sur les branches superlineaires des courbes algébriques, C.R. Acad. Sci. Paris 222 (1945), 1198-1200. | MR 17942 | Zbl 0061.35404

[Az] A. Azevedo, The jacobian ideal of a plane algebroid curve, Thesis, Purdue University (1967).

[B] V. Bayer, Semigroups of two irreducible algebroid curves, Manuscripta Math. 49 (1985), 207-241. | MR 777126 | Zbl 0581.14021

[B-K] E. Brieskorn and H. Knörrer, Plane Algebraic curves, Birkhäuser Verlag, Basel, 1986. | MR 886476 | Zbl 0588.14019

[C] A. Campillo, Algebroid curves in positive characteristic, Lecture Notes in Math. 813, Springer Verlag, Heidelberg, Berlin, New York. | Zbl 0451.14010

[Ca] E. Casas, Infinitely near imposed singularities and singularities of polar curves, Math. Annalen 287 (1990), 429-454. | MR 1060685 | Zbl 0675.14009

[D] F. Delgado, The semigroup of values of a curve singularity with several branches, Manuscripta Math. 59 (1987), 347-374. | MR 909850 | Zbl 0611.14025

[D2] F. Delgado, Arithmetical factorizations of critical point sets for some map germs of C2, Preprint, Valladolid University (1991/92). | MR 1295072

[E] R. Ephraim, Special polars and curves with one place at infinity, Proceedings of Simposia in Pure Math. 40 (1983), 353-359. | MR 713074 | Zbl 0537.14020

[Ga] A. Garcia, The semigroup of a singular point of a curve with two equisingular branches, Manuscripta Math. 44 (1983), 51-58. | MR 709844 | Zbl 0529.14014

[G] A. Granja, Apery basis and polar invariants of plane curve singularities, Pacific Journal of Math. 140 (1989), 85-96. | MR 1019068 | Zbl 0728.14029

[H] H. Hironaka, Introduction to the theory of infinitely near singular points, Memorias del Instituto Jorge Juan, Madrid, 1974. | MR 399505 | Zbl 0366.32007

[He] J. Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math. 3 (1970), 175-193. | MR 269762 | Zbl 0211.33801

[K-L] T.-C. Kuo and Y.-C. Lu, On analytic function germs of two variables, Topology 16 (1983), 299-310. | MR 460711 | Zbl 0378.32001

[LMW] D.T. Lê, F. Michel and C. Weber, Courbes polaires et topologie des courbes plaines, Ann. Scient. ec. Norm. Sup 4e Serie, t.24 (1991), 141-169. | Numdam | MR 1097689 | Zbl 0748.32018

[LMW2] D.T. Lê, F. Michel and C. Weber, Sur le comportement des polaires associes aux germs de courbes planes, Compositio Math. 72 (1989), 87-113. | Numdam | MR 1026330 | Zbl 0705.32021

[M] M. Merle, Invariants polaires des courbes planes, Inventiones Math. 41 (1977), 103-111. | MR 460336 | Zbl 0371.14003

[P] H. Pinkham, Courbes planes ayant une seule place à l'infini, Publications du Centre de Mathematiques de l'Ecole Polytechnique (1977-78), Palaiseau.

[P1] A. Ploski, Remarque sus la multiplicité d'intersection des branches planes, Bull. of the Polish Academy of Sciences 33 (1985), 601-605. | MR 849408 | Zbl 0606.32001

[SZ] J. Steenbrink, S. Zucker, Polar curves, resolution of singularities and the filtered Mixed Hodge Structure on the vanishing cohomology, in "Singularities. Representation of Algebras and Vector Bundles," Lecture Notes in Math. 1273, Springer-Verlag, Heidelberg, Berlin, New York, 1989, pp. 178-202. | MR 915175 | Zbl 0644.14004

[T] B. Teissier, Varietés polaires I. Invariants polaires des singularités d'hypersurfaces, Inventiones Math. 40, 267-292. | MR 470246 | Zbl 0446.32002

[Z] O. Zariski, Studies in Equisingularity I, II and III, Amer. J. of Math.; I, 87 (1965), 507-536; II, 87 (1965), 972-1006; III, 90 (1968), 961-1023. | Zbl 0189.21405

[Z2] O. Zariski, General theory of saturation and of saturated rings. II Saturated local rings of dimension 1, Amer. J. of Math. 93 (1971), 872-964. | MR 299607 | Zbl 0228.13007